# SDR CALA2013102892439

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 48,110 hours, 18,363 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Part serial: 4746
- Condition: Faulty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLTC AIL SERVO FAULT COMES ON WITH GEN 1 OUT WITH GEN 2 ONLINE.  RT BLUE AIL SERVO IS DEACTIVATED IAW MEL 2714M.  GROUND SCAN REPORT RT BLUE AIL MODE VLV 3 3CE4.  REPLACED AIL SERVO BLUE SYSTEM.
